Cambridge Journal of Mathematics

Volume 7 (2019)

Number 1–2

A Riemann–Hilbert correspondence in positive characteristic

Pages: 71 – 217



Bhargav Bhatt (Department of Mathematics, University of Michigan, Ann Arbor, Mi., U.S.A.)

Jacob Lurie (Department of Mathematics, Harvard University, Cambrige, Massachusetts, U.S.A.)


We explain a version of the Riemann–Hilbert correspondence for $p$-torsion étale sheaves on an arbitrary $\mathbf{F}_p$-scheme.

Received 28 November 2017

Published 26 February 2019